IEEE - Institute of Electrical and Electronics Engineers, Inc. - A new universal numerical technique for the solution of boundary integral equations

Author(s): I.D. Mayergiyz
Sponsor(s): IEEE Magnetics Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2002
Volume: 38
Page Count: 4
Page(s): 425 - 428
ISSN (Paper): 0018-9464
ISSN (Online): 1941-0069
DOI: 10.1109/20.996113
Regular:

A new numerical technique for the solution of boundary integral equations is presented, This technique leads to uniquely solvable discretized equations of any mesh and its convergence and rate of... View More

Advertisement